# SDR HEER20150211750

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 17,227 hours
- Engine: Allsn 250C47B
- Engine time: 12,644 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWE141207
- Condition: Spalled
- Location: Turbine
- Part time: 79 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 12-16-14 DUE TO SMOKING ON SHUTDOWN.  TURBINE NR 5 BEARING REMOVED DUE TO SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
